# SDR 05FDEA00540

- Difficulty date: March 15, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N451FE
- Make and model: Airbus A310-222
- Aircraft serial: 303
- Aircraft time: 54,008 hours, 17,688 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

COMPLY WITH AGING 9 - AGING INSPECTION, RT WING - REPAIR ON UPPER SKIN SURFACE BETWEEN TRAILING EDGE AND REAR SPAR AND BETWEEN RIB 2 AND TRACK 3.  REPAIR EVALUATED AND FOUND NOT TO CONFORM TO AN EXISTING SRM REPAIR.  NEW REPAIR ACCOMPLISHED IN ACCORDANCE WITH FEDEX ENGINEERING AUTHORIZATION EA 6-5710-84101.
